# SDR CA090119001

- Difficulty date: January 14, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 8,358 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 3250 · Landing Gear Steering System
- Part: Spring
- Part number: Z4242170001
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) THE PILOT DISCOVERED THE STEERING SPRING BROKEN AFTER ENCOUNTERING ABNORMAL STEERING FUNCTION DURING TAXI.
